# SDR IPXA11167292

- Difficulty date: May 3, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,005 hours, 3,630 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327083000100
- Part serial: A1190163
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CARGO COMPT ZONE 252, FLOORBOARD 252RG IS CRACKED ON LOWER SURFACE FWD INBD CORNER.  REPAIRED MAIN DECK FLOORBOARD 252RG REF EO A300-5320-43102-A AND STA, SA, EA 300-5320-01-A3125 REV I/R.
